FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Inversion of continued-fraction expansion of multidimensional transfer functions using derivatives and graphs

Gargour, Christian, Ramachandran, V. et Ahmadi, M.. 1992. « Inversion of continued-fraction expansion of multidimensional transfer functions using derivatives and graphs ». IEE Proceedings-Circuits, Devices and Systems, vol. 139, nº 3. pp. 395-399.
Compte des citations dans Scopus : 2.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Gargour, Christian
Affiliation: Génie électrique
Date Deposited: 10 Apr 2014 14:14
Last Modified: 10 Apr 2014 14:14
URI: http://espace2.etsmtl.ca/id/eprint/7551

Actions (login required)

View Item View Item